American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49A40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] J. L. Barbosa and M. do Carmo. Stable minimal surfaces. Bull. Amer. Math. Soc. 80 (1974) 581-583. MR 0336533.
Abstract, references, and article information   
View Article: PDF

[2] D. G. Bourgin. Set valued transformations. Bull. Amer. Math. Soc. 78 (1972) 597-599. MR 0324640.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1